# SDR WVER2017071651503

- Difficulty date: July 10, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 34,567 hours, 24,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341465
- Condition: Cracked
- Location: Fuselage
- Part time: 34,567 hours, 24,780 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION FOUND ON FS 220 FRAME APPROX. .25 IN LENGTH, FAILS NDT LT SIDE.
